MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ecchymosis (1818); Seroma (2069); Subcutaneous Nodule (4548)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 22 cellulite depressions were treated with aveli, and, approximately 4 weeks after the procedure, 30 cc's of fluid were drained from a seroma on the buttocks.It was reported that three days later, 25 cc's of fluid were drained from a larger seroma on the buttocks, and a few small areas were drained on the posterior side.Nodules were also reported and are dissipating with massage as of one month post procedure.Significant bruising was reported on day 2 after the aveli treatment.Compression garments were worn for two weeks after the procedure.The bruising is reported to be ongoing approximately one month after the procedure.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key19016503
Report Number3020889437-2024-00002
Device Sequence Number8172874
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public0850036790006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue NumberAVE001
Device Lot NumberNC83823002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight68 KG